Ends of groups and baseless subgroups of wreath products
Compositio Mathematica, Tome 27 (1973) no. 2, p. 205-211
@article{CM_1973__27_2_205_0,
     author = {Houghton, C. H.},
     title = {Ends of groups and baseless subgroups of wreath products},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {27},
     number = {2},
     year = {1973},
     pages = {205-211},
     zbl = {0273.20032},
     mrnumber = {330303},
     language = {en},
     url = {http://www.numdam.org/item/CM_1973__27_2_205_0}
}
Houghton, C. H. Ends of groups and baseless subgroups of wreath products. Compositio Mathematica, Tome 27 (1973) no. 2, pp. 205-211. http://www.numdam.org/item/CM_1973__27_2_205_0/

[1] D.E. Cohen: Groups of cohomological dimension one. Lecture Notes in Mathematics 245. (Springer-Verlag, Berlin, 1972). | MR 344359 | Zbl 0231.20018

[2] B. Hartley: Complements, baseless subgroups and Sylow subgroups of infinite wreath products. Compositio Mathematica, 26 (1973) 3-30. | Numdam | MR 316580 | Zbl 0253.20057

[3] C.H. Houghton: Ends of groups and the associated first cohomology groups. J. London Math. Soc., 6 (1972) 81-92. | MR 316595 | Zbl 0249.20016

[4] E. Specker: Endenverbände von Räumen und Gruppen. Math. Ann. 122 (1950) 167-174. | MR 38984 | Zbl 0041.36707

[5] J. Stallings: Group theory and three-dimensional manifolds. Yale Mathematical Monographs, 4. (Yale University Press, New Haven, 1971). | MR 415622 | Zbl 0241.57001